Author Topic: Update on me--doing well.  (Read 566 times)

[Buddie]

Re: Update on me--doing well.
« Reply #10 on: April 14, 2014, 06:28:33 pm »
Glad for you!
Yeah as you reduce your dose your sense start coming back on line. Amazing feeling to realise you're not really the way you thought you were and the normal you comes back stronger.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Update on me--doing well.
« Reply #11 on: April 14, 2014, 11:16:05 pm »
I try really hard to be positive..let's just leave it at that.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Update on me--doing well.
« Reply #12 on: April 16, 2014, 01:46:30 am »
I remember you were in a real rough spot not too long ago... what did you do? Just stop holding and start cutting?

Did you think you were in tolerance and did cuts make you feel better?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Update on me--doing well.
« Reply #13 on: April 16, 2014, 09:11:32 pm »
Part of my problem was Xanax making me depressed.   
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.